# SDR IPXA2024041980188

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,406 hours, 8,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door Latch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 ENTRY DOOR LATCH ROLLER DAMAGED AT FWD - UPPER SIDE. (REPLACE). OPEN
